# SDR SWAA2025082294129

- Difficulty date: July 23, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 29,624 hours, 14,712 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING INBD TRAILING EDGE; UPPER SHELF PANEL INTERCOSTAL INBD OF DEFLECTION FITTING IS CRACKED<[01] REMOVED INTERCOSTAL WEB INBD OF R/H WING DEFLECTION CONTROL RIB PER SRM 51-40-02.;[02] INSPECTION C/W.;[03] LOCATED; DRILLED AND DEBURRED REPLACEMENT INTERCOSTAL WEB PER SRM 51-40-05.;[04] VERIFIED WORK PERFORMED ON CORRECTIVE ACTION #3;[05] INSTALLED REPLACEMENT INTERCOSTAL WEB PER SRM 51-40-02.
